Skip to Content

Will force factor affect zoloft?

Responses (1)

Anonymous 26 Jun 2010

Your question is difficult to ansewr properly. Can you be more specific.

I will try to help you.

This is what understand from your question.

Hi ... I take it that by force you mean strength is it physical or mental?
Then if it is (physical strenght) I take it you work out, do you?

A common side effect is fatigue makes you tired.

If it´s mental it should not affect you either.

You should not have a problem with strength.

What other meds are you on, and for how long?

How long have you been on Zoloft (sertraline hydrochloride) it treats number of conditions, including:

Depression (also known as major depression or clinical depression)
Obsessive-compulsive disorder (OCD)
Panic disorder
Post-traumatic stress disorder (PTSD)
Premenstrual dysphoric disorder (PMDD)
Social anxiety disorder (social phobia).

Which of these coditions do you have?

Contact your Doctor this is all I can do with such limited info.

Gdogg813081 26 Jun 2010

I've been on zoloft for about 6 yrs, force factor is a muscle stimulant I am on it for depression. And im not on anyother meds

Anonymous 26 Jun 2010

SIDE EFFECTS: Nausea, dry mouth, increased sweating, drowsiness, diarrhea, upset stomach, or trouble sleeping may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor immediately if any of these serious side effects occur: uncontrollable shaking (tremor), loss of appetite, unusual weight loss. Tell your doctor immediately if any of these unlikely but serious side effects occur: black stools, "coffee ground" vomit, decreased interest in sex, decrease in sexual ability (ejaculation delay), easy bruising/bleeding. Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: unusual or rapid weight gain, unusual or severe mental/mood changes, seizures.

Gdogg813081 26 Jun 2010

Thank u

Anonymous 28 Jun 2010

No problem... here to help

Scout200 21 Jul 2010

Hey Gdogg813081,

My name is Scout and I'm a Force Factor Representative.

You had asked if it was okay to take Force Factor with Zoloft...

While Force Factor has been safely enjoyed by thousands of satisfied customers, we recommend you consult with your Physician before taking Force Factor if you have a medical condition.

-Scout

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions